Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Suffering from itching on scrotum and penis especially during night. Using hh derm. Any advice?

User rating for this question
Very Good
Answered by

HIV AIDS Specialist
Practicing since : 1974
Answered : 2395 Questions
suffering from itching on scrotum specially during night ,heavy itching on scrotum and penis down side skin , used cream-- hh derm and zimig --not much relief. only givess relief for 3-4 hours. i do not want to take pills. kindly advice,,my age 42
Posted Mon, 3 Sep 2012 in Skin Hair and Nails
Answered by Dr. S. Murugan 8 hours later

Thank you for posting your query.
Your problem may be due to either one of these:
1. Scrotal eczema
2. Seborrheic Dermatitis
3. Fungal Infection

You already tried Steroid creams and Anti fungal creams with some relief. Your pictures are more towards scrotal dermatitis.You please consult a dermatologist. By examining your condition, he/she may be able to come to a better diagnosis.

Topical applications alone will give you temporary relief. You have to take some XXXXXXX medicines also like anti fungal or vitamins, anti histamines. The only you get a complete cure.

Your physician will help you to have a better choice of appropriate anti fungal creams or steroids as you need. That all will you give a total relief. wash your inner-wears thoroughly daily till thereis any detergents left over. Kindly follow your physician's advice.

Have speedy recovery.

Dr S.Murugan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor